# SDR CALA2025122312367

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,363 hours, 28,714 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A21013
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LT WING FRONT SPAR AT IFSS 120, BOOST PUMP LOCATION.   REPAIRED THE LT WING FRONT SPAR AT IFSS 120 BOOST PUMP LOCATION, IAW ECRA 5720-03588.
